New Mexico, 2013Flash Flooding and Hail in New Mexico, July 3, 2013
July 3, 2013 · NWS EPZ · 8 events in 3 counties and zones
Northerly flow continued across the region as an upper low retrograded to near Kansas City, MO and upper ridge remained over Great Basin. A strong 85+ kt jet and weak upper disturbance was moving through Eastern Colorado and into Northern New Mexico aiding in lift for thunderstorm development.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Northerly flow continued across the region as an upper low retrograded to near Kansas City, MO and upper ridge remained over Great Basin. A strong 85+ kt jet and weak upper disturbance was moving through Eastern Colorado and into Northern New Mexico aiding in lift for thunderstorm development. Up to golf ball size hail was reported along with a couple areas of flash flooding due to training of storms over mountain areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 3, 1:43 PM MST, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 3, 1:43 PM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
243 PM MDT WED JUL 3 2013
.SYNOPSIS...
ANOTHER ROUND OF ACTIVE WEATHER WILL OCCUR OVER THE AREA THIS
AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP. SOME OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS IN
EXCESS OF 50 MPH. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL ALSO BE POSSIBLE ON THURSDAY...FOURTH OF JULY. HIGH PRESSURE
SHOULD BEGIN TO REBUILD OVER AREA ON FRIDAY AND THE WEEKEND...
WHICH WILL REDUCE CHANCES FOR SHOWERS AND THUNDERSTORMS A LITTLE.
DAY TIME TEMPERATURES WILL REMAIN NEAR NORMAL WITH AFTERNOON HIGHS
IN THE MID TO UPPER 90S ACROSS THE LOWLANDS.
&&
.DISCUSSION...
THE NORTHERLY FLOW PATTERN OVER THE STATE WILL REMAIN IN PLACE
THROUGH THURSDAY. THIS WILL ALLOW SHORT WAVE IMPULSES TO DROP
SOUTH OVER THE AREA AND HELP FORM SCATTERED THUNDERSTORMS ACROSS
THE AREA. SOME OF THE STORMS MAY APPROACH SEVERE CRITERIA WITH
DAMAGING WINDS AND LARGER HAIL POSSIBLE. MOST OF THE STORMS WILL
PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH SMALL HAIL AND
WIND GUSTS OVER 50 MPH. THESE STORMS WILL DEVELOP OVER THE
MOUNTAINS EARLY THIS AFTERNOON AND SPREAD ACROSS THE LOWLAND LATE
AFTERNOON AND INTO TONIGHT. THIS PATTERN WILL REPEAT ON THURSDAY
FOURTH OF JULY HOLIDAY. TEMPERATURES WILL BEGIN WARMING BACK UP
ON THURSDAY WITH MID 90'S EXPECTED ACROSS THE LOWLANDS.
FLASH FLOOD POTENTIAL IN THE EASTERN GILA REGION REMAINS HIGH NEAR
THE BURN SCAR OF THE SILVER FIRE. VEGETATION HAS BEEN BURNED OFF
FROM MANY AREAS...LEAVING BARE SOIL WHICH MAKES IT PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODING. EVEN AN ISOLATED THUNDERSTORM
PRODUCING MODERATE RAINFALL OF AN HALF OR MORE COULD PRODUCE
FLOODING PROBLEMS IN THE DOWN STREAM DRAINAGES AND CREEKS.
COMMUNITIES NEAR THE BURN AREA SHOULD BE ALERT FOR RAPIDLY RISING
DRAINAGES AND CREEKS IF THUNDERSTORMS OCCUR.
FRIDAY WILL BEGIN TO SEE A PATTERN CHANGE WITH HIGH PRESSURE ALOFT
REBUILDING OVER THE LOCAL AREA. THIS WILL CAUSE THE NORTHERLY FLOW
TO WEAKEN AND BEGIN A PERIOD OF WEAK STEERING FLOW ALOFT. THE HIGH
WILL SUPPRESS SOME T-STORM ACTIVITY. HOWEVER...MOISTURE WILL
REMAIN TRAPPED UNDER THE HIGH...KEEPING A CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS GOING THROUGH THE WEEKEND. WITH THE WEAK
STEERING FLOW ALOFT THUNDERSTORMS THAT DO DEVELOP WILL NOT MOVE
VERY MUCH IF AT ALL. THIS ALLOW STORMS TO PRODUCE MUCH MORE
PRECIPITATION OVER A SINGLE AREA THAN STORMS THAT ARE MOVING AT A
GOOD PACE. PERIODS OF MODERATE TO HEAVY RAINFALL WITH MINOR
LOCALIZED FLOODING WILL BE POSSIBLE. MOUNTAINS WILL HAVE BETTER
CHANCES THAN THE LOWLANDS FOR MEASURABLE RAINFALL...WHICH WILL BE
SPOTTY IN COVERAGE.
HIGH PRESSURE WILL REMAIN OVER THE AREA WELL INTO NEXT WEEK. THE
MOISTURE WILL REMAIN TRAPPED UNDER THE HIGH WITH AT LEAST A SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS CONTINUING THROUGH
THE PERIODS. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL
BUT SHOULD REMAIN BELOW THE CENTURY MARK.
&&
.AVIATION...VALID 03/00Z-04/00Z.
SCATTERED MOUNTAIN TSRA WILL MOVE SOUTH INTO THE LOWLANDS AND SLOWLY
MERGE INTO MORE ORGANIZED CLUSTERS THIS EVENING. GOOD POTENTIAL FOR
TSRA AT JUST ABOUT ALL TAF SITES...LATER INTO THE EVENING THE
FURTHER SOUTH YOU GO. HIGH WINDS/BLOWING DUST WILL BE THE PRIMARY
THREATS WITH ISOLATED GUSTS AROUND 50KT POSSIBLE. THURSDAY SHOULD BE
ESSENTIALLY A REPEAT OF THE PAST FEW DAYS. EXPECT A FEW RESIDUAL
SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST INTO THE EARLY MORNING
HOURS.
&&
.FIRE WEATHER...
SILVER FIRE: AS OF 230 PM MDT...SCATTERED THUNDERSTORMS DEVELOPING
ALONG EASTERN SLOPES OF THE BLACK RANGE ARE MOVING SOUTH LIKE THE
PAST FEW DAYS. EXPECT ERRATIC OUTFLOW WINDS AS CELLS TRACK ACROSS
THE MOST ACTIVE (NW) PART OF THE FIRE WITH BRIEF HEAVY DOWNPOURS
POSSIBLE. ADDITIONAL AND MORE ORGANIZED ACTIVITY POSSIBLE THIS
EVENING. WINDS SHOULD BECOME SOUTHEASTERLY AS MORE ORGANIZED
THUNDERSTORMS MOVE SOUTH OF THE AREA THIS EVENING. DOWNBURST WINDS
40 TO 50 MPH POSSIBLE...BUT STRONGEST WIND POTENTIAL WILL BE IN THE
LOWLANDS.
UPPER-LEVEL NORTHERLY FLOW WILL PERSIST THROUGH THE NEXT FEW DAYS
WITH THE SUBTROPICAL RIDGE TO OUR EAST. A SERIES OF WEAK IMPULSES
WILL HELP FOCUS THUNDERSTORMS THIS AFTERNOON AND AGAIN THU/FRI...
WITH SCATTERED MOUNTAIN ACTIVITY MERGING INTO MORE ORGANIZED
CLUSTERS IN TIME. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT FROM
THESE STORMS WITH GUSTS OVER 50 MPH POSSIBLE IN THE DESERT LOWLANDS.
RH RECOVERY WILL BE EXCELLENT THE NEXT SEVERAL NIGHTS WITH RESIDUAL
SHOWERS HANGING AROUND UNTIL DAWN.
THE UPPER RIDGE WILL SHIFT BACK TO THE EAST...PARKING ITSELF OVER
NEW MEXICO BY THE WEEKEND. TEMPERATURES WILL INCREASE AND
THUNDERSTORM COVERAGE WILL DECREASE SLIGHTLY...AND STORMS WILL TEND
TO FAVOR HIGHER TERRAIN MORE SO THAN THE PAST FEW DAYS. WITH VERY
LIGHT WINDS ALOFT...STORMS WILL TEND TO BE VERY SLOW MOVING THIS
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 71 96 71 95 75 / 30 20 40 30 30
SIERRA BLANCA 65 94 69 95 68 / 30 20 30 20 20
LAS CRUCES 68 94 69 93 71 / 30 20 40 30 30
ALAMOGORDO 68 91 72 94 71 / 30 30 40 30 30
CLOUDCROFT 49 72 51 74 52 / 40 30 40 40 30
TRUTH OR CONSEQUENCES 69 92 71 94 70 / 30 30 40 30 30
SILVER CITY 66 89 66 88 67 / 40 30 40 30 30
DEMING 67 97 67 93 69 / 30 30 40 30 30
LORDSBURG 69 96 70 93 69 / 40 30 40 30 20
WEST EL PASO METRO 73 96 74 93 77 / 30 20 40 30 30
DELL CITY 66 92 67 90 68 / 30 30 30 30 30
FORT HANCOCK 72 100 74 100 73 / 30 20 30 20 20
LOMA LINDA 63 90 63 86 66 / 30 20 30 20 20
FABENS 72 96 70 95 74 / 30 20 30 20 20
SANTA TERESA 70 96 70 94 73 / 30 20 40 30 30
WHITE SANDS HQ 71 98 73 94 74 / 30 20 40 30 30
JORNADA RANGE 62 100 63 95 66 / 30 30 40 30 30
HATCH 70 89 71 91 73 / 30 30 40 30 30
COLUMBUS 69 96 71 93 69 / 30 30 40 30 30
OROGRANDE 67 97 68 95 69 / 30 30 40 30 30
MAYHILL 54 82 57 81 60 / 40 30 40 40 30
MESCALERO 53 81 55 84 55 / 40 30 40 40 30
TIMBERON 54 82 53 79 56 / 40 30 40 30 30
WINSTON 56 85 59 84 58 / 40 30 40 30 30
HILLSBORO 65 91 67 89 68 / 40 30 40 30 30
SPACEPORT 65 94 67 94 68 / 30 30 40 30 30
LAKE ROBERTS 61 90 64 86 61 / 40 40 40 40 40
HURLEY 64 89 65 88 64 / 40 30 40 30 30
CLIFF 64 99 66 94 61 / 40 30 40 40 40
MULE CREEK 54 96 60 92 54 / 40 30 40 30 20
FAYWOOD 66 91 67 88 66 / 40 30 40 30 30
ANIMAS 68 96 67 94 67 / 40 30 30 30 30
HACHITA 66 94 68 94 67 / 30 30 40 30 30
ANTELOPE WELLS 67 95 68 93 66 / 30 30 30 30 20
CLOVERDALE 63 90 65 87 64 / 40 30 30 30 20
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ402-403-408-409.
TX...NONE.
&&
04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Jul 3, 10:16 AM MST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1116 AM MDT WED JUL 3 2013
NMZ401-404>407-410>417-TXZ418>424-041730-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1116 AM MDT WED JUL 3 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AREA WIDE
THIS AFTERNOON AND TONIGHT. THESE STORMS WILL CAPABLE OF PRODUCING
PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND STRONG WIND
GUSTS OVER 50 MPH. A FEW OF THESE STORMS MAY PRODUCE DAMAGING
WINDS IN EXCESS OF 60 MPH. STORMS WILL BE MORE FREQUENT THIS
EVENING AND THEN BEGIN TO WEAKEN AFTER MIDNIGHT. HEAVIER RAIN
AMOUNTS MAY PRODUCE MINOR LOCALIZED FLOODING ALONG DRAINAGES AND
POORLY DRAINED LOW LYING AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH MONDAY. STORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY
RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 50 MPH.
EXCESSIVE RAINFALL FROM SOME STORMS MAY CAUSE MINOR LOCALIZED
FLOODING IN LOW LYING OR POORLY DRAINED AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR
FLOODING TO THIS OFFICE.
NMZ402-403-408-409-041730-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
1116 AM MDT WED JUL 3 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF WESTERN SIERRA
COUNTY AND PORTIONS OF EASTERN GRANT COUNTY FOR AREAS NEAR THE
SILVER FIRE BURN SCAR. THE FIRE HAS REMOVED VEGETATION FROM A
LARGE PORTION OF THE BLACK RANGE...LEAVING BARE SOIL THAT WILL NOT
BE ABLE TO SOAK IN EVEN MODERATE AMOUNTS OF RAINFALL. RAIN AMOUNTS
OF A HALF INCH OR GREATER WILL BE SUFFICIENT TO CAUSE FLASH
FLOODING ON AFFECTED CREEKS AND DRAINAGES. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE AREA AGAIN
THIS AFTERNOON AND TONIGHT WITH MODERATE TO HEAVY RAINFALL
POSSIBLE. IN ADDITION... STRONG WIND GUSTS OF 50 MPH OR GREATER
AND POSSIBLY LARGE HAIL MAY ALSO OCCUR FROM SOME OF THE STORMS.
THERE IS A RISK OF DAMAGING THUNDERSTORM WINDS AGAIN TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE EACH AFTERNOON AND EVENING THROUGH TUESDAY. FLASH
FLOODING POTENTIAL REMAINS FOR AREAS NEAR THE BLACK RANGE WILL
PERSIST THROUGH THE WEEKEND. THOUGH STORM FREQUENCY AND COVERAGE
WILL NOT BE AS WIDESPREAD...ANY STORMS THAT DO DEVELOP WILL BE
SLOW MOVING AND MAY PRODUCE MORE RAINFALL. IN ADDITION...STRONG
WIND GUSTS AND MOSTLY SMALL HAIL WILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR
FLOODING TO THIS OFFICE.
LUNDEEN
In the hours before
Special weather statement, Jul 3, 2:11 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
311 PM MDT WED JUL 3 2013
NMZ415-416-032200-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-SACRAMENTO
MOUNTAINS ABOVE 7500 FEET NM-
311 PM MDT WED JUL 3 2013
...STRONG THUNDERSTORMS THREATENING NORTHERN OTERO COUNTY THROUGH 400
PM MDT...
AT 309 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHEAST OF CLOUDCROFT...MOVING SOUTH
AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
ELK SILVER...
SIXTEEN SPRINGS...
SILVER LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
JMG
Event by event
4 hail, 3 flash flood, 1 thunderstorm wind. Local standard time, as filed.
Hail, Otero
- When
- July 3, 2:50 PM MST to 2:55 PM MST
- Where
- Otero County, 9.03 mi ENE of Cloudcroft
- Measured
- 1.75 in hail
- Property damage
- $250
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.030, -105.592
Golf ball size hail was reported on Highway 244 east of Cloudcroft which broke a windshield.
Hail, Otero
- When
- July 3, 4:05 PM MST
- Where
- Otero County, 11.44 mi ENE of Cloudcroft
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.053, -105.559
Mescalero Fire Department reported pea to nickel sized hail covering the ground up to 6 inches in depth along highway 244.
Flash Flood, Otero
- When
- July 3, 4:05 PM MST to 5:30 PM MST
- Where
- Otero County, 9.26 mi ENE of Cloudcroft to 4.94 mi NNW of Mayhill
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.032, -105.588
Mescalero Fire Department reported 8 to 12 inches of water along with debris covering Highway 244 between mile markers 10 and 18. Road was closed for a short while.
Hail, Grant
- When
- July 3, 4:15 PM MST to 4:20 PM MST
- Where
- Grant County, 7 mi SSE of Gila
- Measured
- 1 in hail
- Reported by
- Park/Forest Service
- Coordinates
- 32.876, -108.524
U.S. Forest Service reported quarter size hail accumulating to 8 inches near the intersection of U.S. 180 and Highway 211.
Flash Flood, Grant
- When
- July 3, 4:15 PM MST to 6:00 PM MST
- Where
- Grant County, 1.78 mi SSW of Cliff to 0.94 mi S of Riverside
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 32.947, -108.634
A Forest Service employee reported water flowing over the guard rails near the intersection of U.S. 180 and Highway 211.
Thunderstorm Wind, Grant
- When
- July 3, 4:33 PM MST to 4:40 PM MST
- Where
- Grant County, Gila
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.970, -108.570
Law enforcement reported an estimated 60 mph wind gust.
Flash Flood, Grant
- When
- July 3, 6:47 PM MST to 8:00 PM MST
- Where
- Grant County, Redrock to 1.88 mi NW of Redrock
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.680, -108.730
A report from the public said water was covering the road in Redrock and rain was still falling.
Hail, Dona Ana
- When
- July 3, 8:10 PM MST
- Where
- Dona Ana County, 1.35 mi WNW of Organ
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.425, -106.622
A spotter reported nickel size hail covering the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in North Carolina, July 3, 20133 deaths · 3 injured · 1 event
- Flash Flood and Flooding in Virginia, July 3 to 5, 20132 deaths · $300 · 50 kt wind · 11 events
- Flash Flooding and Flooding in Florida, July 3 to 6, 2013$39 million · 60 kt wind · 39 events
- Flash Flooding and Flooding in North Carolina, July 3 to 4, 2013$3.1 million · 7 events
- Flash Flooding and Flood in Vermont, July 3 to 4, 2013$1.5 million · 4 events
- Flooding and Hail in New York, July 3, 2013$115,000 · 1 in hail · 14 events
- Flood and Hail in New Mexico, July 3 to 4, 2013$110,000 · 1.75 in hail · 14 events
- Flash Flooding and Damaging Wind in Georgia, July 3, 2013$103,000 · 50 kt wind · 10 events
- Flash Flood in New York, July 3, 2013$125,000 · 1 event
- Hail and Damaging Wind in Missouri, July 3 to 5, 2013$51,000 · 1 in hail · 7 events
- Flash Flood in Maine, July 3, 2013$50,000 · 1 event
- Damaging Winds and Lightning Strike in Utah, July 3 to 8, 2013$20,000 · 63 kt wind · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467291, 467292, 467293, 467294, 467295, 467296, 467297, 467298.